MAUDE Adverse Event Report: ASPIDE MEDICAL SURGIMESH WN; MESH, SURGICAL, POLYMERIC

ASPIDE MEDICAL SURGIMESH WN; MESH, SURGICAL, POLYMERIC
Model Number SURGIMESH WN
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/15/2016
Type of Reportable Event Serious Injury
Event or Problem Description
The distributor reported that : "patient had a rih repair performed.Four months later when pulling up carpeting felt the area around the original surgery site give way and thereafter was painful.The patient sought treatment about a year later from doctor to relieve the pain.At exploration only the plug portion of the wn tealfil-8 hernia mesh was found healed to the genital and femoral branches of the genitofemoral nerve.No hernia defect was found and no other mesh (the patch portion of the wn tealfil-8) was identified upon further exploration.The patient recovered uneventfully and was discharged.".

Brand Name
SURGIMESH WN
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ASPIDE MEDICAL
246 allee lavoisier
la talaudiere, 42350
FR  42350
MDR Report Key5843356
Report Number3006617478-2016-00008
Device Sequence Number6123
Product Code FTL
UDI-Device Identifier03700296900844
UDI-Public03700296900844
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K061445
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Caregivers
Type of Report Initial
Report Date (Section B) 02/08/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other Caregivers
Device Expiration Date05/31/2018
Device Model NumberSURGIMESH WN
Device Catalogue NumberTEALFIL-8 PLUG AND PATCH
Device Lot NumberF08351A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2016
Initial Report FDA Received Date08/03/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;